MathSciNet Relay Station
MathSciNet bibliographic data
MR1485432 (98m:57043) 57R70 (57R91 57S15)
Braverman, Maxim; Farber, Michael Equivariant Novikov inequalities. $K$-Theory 12 (1997), no. 4, 293–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement